Can a Male Organ Rash Be Due to a Headache?by John Dugan Owner
Lots of men develop a male organ rash at some point in their lives. In most cases, the male organ rash comes quickly and leaves quickly. In other cases, it can hang around for a long time. Since member health is something on the minds of most men, and because a rash can be a deterrent to sensual activity if a partner is made uncomfortable by the presence of one, most men want to determine the cause of any rash so they know what steps to take to treat it.
Is it jock itch? A sign of a social disease? A reaction to chemicals in soap or laundry detergent? It can be any of these things – but can it also be due to a simple headache? The answer is yes – and no.
Not the headache, per se
Can a headache directly cause a male organ rash? The answer is no. The stress or physical complications that result in the headache do not also cause a rash to burst forth on or around the member. But if a guy experiences headaches – or fever, pains, etc. – regularly and therefore treats these ailments with certain medications, it is possible that those medications may bring about an unwanted male organ rash.
Many people with headaches, arthritis, fever or similar ailments take non-steroidal anti-inflammatories (NSAIDs) to manage these issues. Although the name NSAIDs sounds strange, they are among the most common tablets around. That’s because this class of medication includes the common everyday aspirin, as well as such popular tablets as ibuprofen and naproxen.
For most people, popping a few aspirin every now and then is not a big deal at all. But some people have what is called a fixed tablet eruption (FDE) in response to NSAIDs. This is basically an allergic reaction, and it doesn’t occur just to NSAIDs. Many other classes of tablets, including some antibiotics and sedatives, may provoke an FDE in a person who is allergic to them.
So what is an FDE? It’s a lesion that appears in response to a tablet, typically between 30 minutes and 8 hours after taking it. The lesion is circular or oval in shape, often reddish or brownish in coloration. There may also be a blister with the lesion. Sometimes, more than one lesion will appear, especially if taking several tablets at once. When there is more than one lesion, they can have a very rash-like appearance.
FDEs can show up anywhere on the body, including the male organ. Often the rash they create is itchy or overly tender. Many men find that the presence of the lesions on the manhood makes sensual activity less enjoyable and may prefer to refrain from it until the lesions have cleared up. Some doctors believe FDEs can be passed on, so wearing protection during coupling when an FDE is present is recommended.
FDA lesions go away after a few days; however, if a guy continues to use the medication that causes the eruption, they are likely to come back. Consulting with a doctor about possible alternative medications is advised.
When treating a headache results in a male organ rash, there may be discomfort on the member. Making use of a first rate member health crème (health professionals recommend Man1 Man Oil, which is clinically proven mild and safe for skin) can help. If the lesion is “open” and oozing, avoid applying the crème. But if it is “closed,” applying a crème with a combination of moisturizers, such as Shea butter and vitamin E, can help soothe the damaged skin and encourage greater healing. It also helps if the crème includes vitamin D, often called the miracle vitamin because of its propensity to enhance health.Visit http://www.menshealthfirst.com for additional information on most common manhood health issues, tips on improving male organ sensitivity and what to do to maintain a healthy member. John Dugan is a professional writer who specializes in men's health issues and is an ongoing contributing writer to numerous websites.
Created on Nov 30th 2017 08:07. Viewed 131 times.